Skip to Main content Skip to Navigation
Journal articles

Viscosity Approximation Methods for Fixed-Points Problems

Abstract : The aim of this work is to propose viscosity approximation methods which amounts to selecting a particular fixed-point of a given nonexpansive self-mapping.
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00776600
Contributor : Gerty Roux <>
Submitted on : Tuesday, January 15, 2013 - 5:39:20 PM
Last modification on : Saturday, December 14, 2019 - 1:24:02 PM

Links full text

Identifiers

Collections

Citation

Abdellatif Moudafi. Viscosity Approximation Methods for Fixed-Points Problems. Journal of Mathematical Analysis and Applications, Elsevier, 2000, 241 (1), pp.46-55. ⟨10.1006/jmaa.1999.6615⟩. ⟨hal-00776600⟩

Share

Metrics

Record views

146